# SDR RAIA2018123100007

- Difficulty date: December 31, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 58 LT SHEAR CLIP IS CRACKED AT STR 15L. REMOVED CRACKED SHEER CLIP AT FR 58 LT & STR 15L. INSTALLED NEW SHEAR CLIP AT FRAME 58 LT STRINGER 15.
